# SDR CALA2016071195557

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 88,208 hours, 10,131 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER SIDE OF L2 DOOR SCRATCHED WITH A PUNCTURE INTO ACFT SKIN.   FOUND CRACK BS 720 TO 740 STRINGERS 26-27L AREA TEMP REPAIRED ACC SRM 53-00-01 PG102 ALLOW DAMA GE 2 CHART AREA D REV 97. CRACK STOP HOLES DRILLED OUT, RIVETS REPLACED BY FASTENER AND COVERED WITH HST. NDT INSPECTION PERF AC C 51-00-00 P6 PROC 4 REV 152
